# SDR ABXA202512265354

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 74,361 hours, 47,497 cycles
- System (JASC): 3150 · Central Warning
- Part: A/C Pack
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, C/L IRS DC FAIL EICAS MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  CYCLED STANDBY POWER, PER AMM 24-33-00 AND PERF OPS CHECK OF L AND C IRS PER IAW FAULT TREE 34-21.  PS CHECK GOOD, A/C REMAINS CAT IIIB. ONE TIME AUTH # 2025-047.  AIRCRAFT RETURNED TO SERVICE.
